The purpose of this paper is to study the existence of solutions set of integrodifferential problems in Banach spaces. We obtain our results by using fixed point theorems for multivalued mappings, under new contractive conditions, in the setting of complete b-metric spaces. Also, we present a data dependence theorem for the solutions set of fixed point problems.

Cosentino, M., Jleli, M., Samet, B., & Vetro, C. (2015). Solvability of integrodifferential problems via fixed point theory in b-metric spaces. FIXED POINT THEORY AND APPLICATIONS, 2015(1), 1-15 [10.1186/s13663-015-0317-2].

Solvability of integrodifferential problems via fixed point theory in b-metric spaces

VETRO, Calogero
2015

Abstract

The purpose of this paper is to study the existence of solutions set of integrodifferential problems in Banach spaces. We obtain our results by using fixed point theorems for multivalued mappings, under new contractive conditions, in the setting of complete b-metric spaces. Also, we present a data dependence theorem for the solutions set of fixed point problems.
Settore MAT/05 - Analisi Matematica
https://fixedpointtheoryandapplications.springeropen.com/articles/10.1186/s13663-015-0317-2
http://www.springerlink.com/content/1687-1812/
Cosentino, M., Jleli, M., Samet, B., & Vetro, C. (2015). Solvability of integrodifferential problems via fixed point theory in b-metric spaces. FIXED POINT THEORY AND APPLICATIONS, 2015(1), 1-15 [10.1186/s13663-015-0317-2].
File in questo prodotto:
File Dimensione Formato  
2015_FPTA70_CosentinoJleliSametVetro.pdf

accesso aperto

Descrizione: Articolo principale
Dimensione 1.65 MB
Formato Adobe PDF
1.65 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/145049
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 45
  • ???jsp.display-item.citation.isi??? 48
social impact